Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Shape preserving constrained data visualization using rational functions

JPRM-Vol. 1 (2011), Issue 1, pp. 35 – 51 Open Access Full-Text PDF
Tahira S. Shaikh, Muhammad Sarfraz, Malik Zawwar Hussain
Abstract: This work has been contributed on the visualization of curves and surfaces for constrained data. A rational cubic function, with free shape parameters in its description, has been introduced and used. This function has been constrained to visualize the preservation of shape of the data by imposing constraints on free parameters. The rational cubic curve case has also been extended to a rational bi-cubic partially blended surface to visualize the shape preserving surface to constrained data.
Read Full Article

On existence of canonical number system in certain classes of pure algebraic number fields

JPRM-Vol. 1 (2011), Issue 1, pp. 19 – 24 Open Access Full-Text PDF
Abdul Hameed, Toru Nakahara, Syed Muhammad Husnine, Shahzad Ahmad
Abstract: Canonical Number System can be considered as natural generalization of radix representation of rational integers to algebraic integers. We determine the existence of Canonical Number System in two classes of pure algebraic number fields of degree \(2^n\) and \(n\).
Read Full Article

Outputs in random \(f\)-ary recursive circuits

JPRM-Vol. 1 (2011), Issue 1, pp. 09 – 18 Open Access Full-Text PDF
Mehri Javanian, Mohammad Q. Vahidi-Asl
Abstract: This paper extends the study of outputs for random recursive binary circuits in Tsukiji and Mahmoud (Algorithmica 31(2001), 403). We show via martingales that a suitably normalized version of the number of outputs in random f-ary recursive circuits converges in distribution to a normal random variate.
Read Full Article

The domination cover pebbling number of the square of a path

JPRM-Vol. 1 (2011), Issue 1, pp. 01 – 08 Open Access Full-Text PDF
A. Lourdusamy, T. Mathivanan
Abstract: Given a configuration of pebbles on the vertices of a connected graph \(G\), a pebbling move (or pebbling step) is defined as the removal of two pebbles from a vertex and placing one pebble on an adjacent vertex. The domination cover pebbling number, \(ψ(G)\), of a graph \(G\) is the minimum number of pebbles that have to be placed on \(V (G)\) such that after a sequence of pebbling moves, the set of vertices with pebbles forms a dominating set of \(G\), regardless of the initial configuration. In this paper, we determine the domination cover pebbling number for the square of a path.
Read Full Article

\(λ\)-fractional schwarzian derivative and \(λ\)-fractional mobius transformation

JPRM-Vol. 1 (2010), Issue 1, pp. 56 – 61 Open Access Full-Text PDF
Y. Polatoglu
Abstract: We denote by A the class of all analytic functions in the open unit disk \(\mathbb{D} = {z | |z| < 1}\) which satisfy the conditions \(f(0) = 0\), \(f'(0) = 1\). In this paper we define a new concept of \(λ\)− fractional Schwarzian derivative and \(λ\)− fractional Mobius transformation for the class A. We also formulate the criterion for a function to be univalent using the fractional Schwarzian.
Read Full Article

Volume 20 (2024)

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)